Alert archive / Ohio / Flood Watches in 2011

Flood Watch 8, NWS Cleveland, OH

May 25, 201116 counties in Ohio

NWS Cleveland, OH issued this flood watch at May 25, 2011, 2:16 PM EDT for 16 counties in Ohio. It took effect at May 25, 2011, 3:00 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 25, 2011, 2:16 PM EDT (18:16 UTC)
In effect from
May 25, 2011, 3:00 PM EDT
Expired
May 26, 2011, 4:00 AM EDT
In force
13 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 98 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WGUS61 KCLE 251816
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
216 PM EDT WED MAY 25 2011

.A STRONG STORM SYSTEM WILL MOVE TOWARD THE REGION FROM THE
CENTRAL PLAINS. THIS WILL PRODUCE A COUPLE ROUNDS OF THUNDERSTORMS
FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL OHIO TONIGHT.

OHZ003-006>010-017>019-027>030-036-037-047-260300-
/O.NEW.KCLE.FA.A.0008.110525T1900Z-110526T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
216 PM EDT WED MAY 25 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK... 
  LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. 

* THROUGH LATE TONIGHT

* A WET GROUND FROM RECENT RAINS HAS SET THE STAGE FOR RAPID
  RUNOFF FROM SCATTERED TO NUMEROUS THUNDERSTORMS THAT WILL MOVE
  ACROSS THE REGION LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS.
  HEAVY RAINFALL OF 1 TO LOCALLY 3 INCHES MAY BE POSSIBLE AS A
  COUPLE ROUNDS OF THUNDERSTORMS PASS OVER THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
3 follow-up statements
664 
WGUS61 KCLE 252149
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
549 PM EDT WED MAY 25 2011

.A STRONG STORM SYSTEM WILL MOVE TOWARD THE REGION FROM THE
CENTRAL PLAINS. THIS WILL PRODUCE A COUPLE ROUNDS OF
THUNDERSTORMS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL OHIO
TONIGHT.

OHZ003-006>010-017>019-027>030-036-037-047-260600-
/O.CON.KCLE.FA.A.0008.000000T0000Z-110526T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
549 PM EDT WED MAY 25 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... 
  CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...MARION...MORROW 
  AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... 
  SANDUSKY...SENECA...WOOD AND WYANDOT. 

* UNTIL 4 AM EDT THURSDAY

* SEVERAL WAVES OF THUNDERSTORMS WILL MOVE ACROSS THE REGION
  THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF
  PRODUCING VERY HEAVY RAINFALL RATES WHICH MAY CAUSE FLOODING...
  ESPECIALLY WHERE THESE STORMS MOVE OVER THE SAME LOCATIONS.
  RAINFALL TOTALS COULD REACH AS HIGH AS 4 TO 5 INCHES IN
  LOCALIZED AREAS. 

* HEAVY RAINFALL ON INCREASINGLY SATURATED SOILS WILL CAUSE 
  RAPID RUNOFF OF WATER. THIS WILL CAUSE RAPID RISES ON LOCAL 
  STREAMS AND CREEKS THAT COULD FLOOD HIGHWAYS AND SECONDARY 
  ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
716 
WGUS61 KCLE 260250
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 PM EDT WED MAY 25 2011

.A STRONG STORM SYSTEM WILL MOVE TOWARD THE REGION FROM THE
CENTRAL PLAINS. THIS WILL PRODUCE A COUPLE ROUNDS OF
THUNDERSTORMS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL OHIO
OVERNIGHT.

OHZ003-006>010-017>019-027>030-036-037-047-260800-
/O.CON.KCLE.FA.A.0008.000000T0000Z-110526T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
1050 PM EDT WED MAY 25 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... 
  CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...MARION...MORROW 
  AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... 
  SANDUSKY...SENECA...WOOD AND WYANDOT. 

* UNTIL 4 AM EDT THURSDAY

* SEVERAL WAVES OF THUNDERSTORMS WILL MOVE ACROSS THE REGION
  THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF
  PRODUCING VERY HEAVY RAINFALL RATES WHICH MAY CAUSE FLOODING.
  RAINFALL TOTALS COULD REACH AS HIGH AS 4 TO 5 INCHES IN
  LOCALIZED AREAS.

* HEAVY RAINFALL ON INCREASINGLY SATURATED SOILS WILL CAUSE 
  RAPID RUNOFF OF WATER. THIS WILL CAUSE RAPID RISES ON LOCAL 
  STREAMS AND CREEKS THAT COULD FLOOD HIGHWAYS AND SECONDARY 
  ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
448 
WGUS61 KCLE 260829
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
429 AM EDT THU MAY 26 2011

OHZ003-006>010-017>019-027>030-036-037-047-260930-
/O.EXP.KCLE.FA.A.0008.000000T0000Z-110526T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
429 AM EDT THU MAY 26 2011

...FLOOD WATCH HAS EXPIRED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST
OHIO HAS EXPIRED. MORE RAIN WILL OCCUR TODAY...ESPECIALLY THIS
AFTERNOON AND EVENING. HOW MUCH RAIN WILL FALL IS STILL IN QUESTION.
ANOTHER FLOOD WATCH MAY BE NEEDED LATER TODAY FOR A PORTION OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. THE GROUND IS SATURATED
IN MANY AREAS.


$$

KIELTYKA

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at May 25, 1:00 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 25, 1:00 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
100 PM EDT WED MAY 25 2011

.SYNOPSIS...
A WARM FRONT WILL SLOWLY LIFT NORTHWARD ACROSS THE REGION THIS
AFTERNOON AND EVENING. WEAKENING LOW PRESSURE WILL MOVE ALONG
THIS FRONTAL BOUNDARY ON THURSDAY. THIS WEAK FRONTAL BOUNDARY WILL
THEN LINGER ACROSS CENTRAL OHIO ON FRIDAY BEFORE LIFTING NORTH OF
THE LAKE SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WARM FRONTAL BOUNDARY WAS LOCATED FROM NEAR FORT WAYNE INDIANA TO
NORTH OF ZANESVILLE. THIS BOUNDARY SHOULD SLOWLY LIFT NORTHWARD
TODAY ALLOWING SOME DEEPER MOISTURE TO ADVECT INTO THE AREA. THE
BETTER MOISTURE AND HEATING WILL BE LOCATED ACROSS THE WESTERN
HALF OF THE REGION.

AT THIS POINT IT APPEARS THAT THE INITIAL SHOWERS AND THUNDERSTORMS
WILL DRIFT INTO THE SOUTHWESTERN PORTION OF THE CWA THROUGH THE
AFTERNOON. THE STRONGEST THUNDERSTORMS OVER CENTRAL INDIANA LOOK
TO ARRIVE AFTER 19Z. THESE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE STRONG WINDS AND LARGE HAIL. HOWEVER WITH THE WARM FRONT
IN THE REGION THE CONCERN OF AN ISOLATED TORNADO WILL EXIST ACROSS
THE WESTERN PORTION OF THE AREA.

WILL ALSO HAVE TO MONITOR THE INTERACTION OF THE WARM FRONT AND
THE LAKE BREEZE FROM LORAIN COUNTY EASTWARD INTO GEAUGA AND
ASHTABULA COUNTIES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
TONIGHTS FORECAST WILL DEPEND A LOT ON WHAT AND WHEN THINGS HAPPEN
THIS AFTERNOON. WILL START THE EVENING OFF WITH HIGHER POPS...BUT
THEN PULL BACK SOME FOR THE OVERNIGHT. MAY NEED TO WATCH FOR A
NOCTURNAL UPTICK OVERNIGHT IN COVERAGE. FOR NOW WILL HIGHLIGHT THE
EVENING AND GO FROM THERE. MILD TONIGHT.

AREA IN A SLIGHT RISK FOR SEVERE AGAIN THURSDAY. ON THURSDAY
SURFACE LOW TRACKS ALONG THE FRONT AND INTO OHIO. AT THIS POINT IT
IS FILLING/WEAKENING AND TAKES ITS GOOD OLD TIME MAKING EASTWARD
PROGRESS. WILL CONTINUE THE LIKELY AND CATEGORICAL POPS. WILL HAVE
WARMER TEMPS EAST THURSDAY.

SOME SHOWERS TO LINGER INTO FRIDAY ALONG WITH A FEW THUNDERSTORMS.
THIS WILL BE THE COOLEST DAY AND GUIDANCE IS NOT SURE HOW COOL TO
GO. MET NUMBERS SUGGEST 50S FOR HIGHS WHILE MAV NUMBERS SHOW 60S.
WENT MIDDLE OF THE ROAD FOR NOW AS DO NOT HAVE A GOOD REASON TO
LEAN TO EITHER EXTREME.

HIGH PRESSURE MOVES OVERHEAD FOR FRIDAY NIGHT. SATURDAY A WARM
FRONT BEGINS TO TAKE SHAPE OVER THE OHIO VALLEY. THERE IS SOME QPF
PAINTED...BUT OVERALL THINK IT SHOULD BE A FAIR DAY. TEMPS BEGIN
TO WARM GOING INTO THE HOLIDAY WEEKEND.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
DRY WEATHER IS EXPECTED FOR SUNDAY AND MONDAY...A THREAT OF
THUNDERSTORMS COULD CONTINUE FOR A BIT SUNDAY BUT OTHERWISE A WARM
SOUTHWEST FLOW WITH THE WEATHER SYSTEMS WEST AND NORTH OF THE
REGION AND HIGH PRESSURE ALOFT AND AT THE SURFACE. FOR TUESDAY THE
00Z ECMWF IS DRY BUT THE 00Z GFS IS HINTING AT SOME QPF AS IT
TRIES TO MOVE THE NEXT SYSTEM TOWARD THE REGION. AT THIS TIME WILL
CONTINUE WITH A DRY FORECAST. STAYED CLOSE TO EARLIER FORECAST FOR
TEMPERATURES...ANY CHANGES WERE UPWARD AND SMALL.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
BIG QUESTION REMAINS WHEN TSRA WILL AFFECT ANY GIVEN TAF SITE OVER
THE NEXT 24 HOURS. MODELS ALL OVER THE PLACE ON TRYING TO SHOW
ORGANIZED BANDS OF CONVECTION. BEST THING WE CAN DO FOR NOW IS TRY
AND SHOW ANY IMMINENT TSRA THEN LEAVE EVERYTHING ELSE FAIRLY
BROAD-BRUSHED. OVERALL THERE WILL BE AN INCREASED THREAT FOR TSRA
NEXT FEW HOURS IN A WEST TO EAST FASHION ACROSS THE AREA. SOME
ACTIVITY WILL CONTINUE TONIGHT AND THU MORNING AS AIRMASS REMAINS
UNSTABLE AND IS SUPPORTED BY UPPER LEVEL ENERGY. CONDITIONS WILL
VARY GREATLY IN AND OUT OF THE TSRA QUICKLY RANGING FROM VFR TO IFR.
THERE IS THE RISK OF LARGE HAIL AND DAMAGING WINDS WITH SEVERE
STORMS. SHOULD SEE SOME FOG DEVELOP LATER TONIGHT FOR THE INLAND
TAFS THEN IMPROVE BY LATE THU MORNING.

.OUTLOOK...NON VFR LIKELY AT TIMES LATE THU THROUGH FRIDAY IN
SHOWERS/STORMS.

&&

.MARINE...
A NORTHEAST WIND ESPECIALLY THIS MORNING WILL HAVE THE WAVES HIGHER
ON THE WEST END OF THE LAKE...THAN THE EAST...BUT IT WILL BE CLOSE.
THE WAVES SHOULD BE BELOW SMALL CRAFT ADVISORY CRITERIA. THE
FORECAST ON THE LAKE GETS A LITTLE COMPLICATED TODAY THROUGH
THURSDAY WITH THE WARM FRONT MOVING ACROSS IT AND THEN THE LOW AND
ASSOCIATED COLD FRONT FOR THURSDAY INTO FRIDAY. AT THIS TIME NO
SMALL CRAFT ADVISORY IS EXPECTED BUT IT WILL HAVE TO BE MONITORED.
SPECIAL MARINE WARNINGS MAY BE NEEDED AS THUNDERSTORMS WILL BE
NUMEROUS ON THE LAKE AT TIMES.

FOR SATURDAY AND SUNDAY MAINLY A SOUTHERLY FLOW ON LAKE ERIE AND
THEN FOR MONDAY AS HIGH PRESSURE PUSHED IN THE WINDS COULD BECOME
ONSHORE. AT THIS TIME THE WINDS AND OR WAVES SHOULD NOT MEET SMALL
CRAFT ADVISORY CRITERIA.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...OUDEMAN
LONG TERM...KIELTYKA
AVIATION...ADAMS
MARINE...KIELTYKA
Hazardous weather outlook, May 25, 2:00 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT WED MAY 25 2011

LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003-
261800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE-
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-
MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
200 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE AREA HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND EVEN AN
ISOLATED TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ003-006>010-017>019-027>030-036-037-047-261800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
200 PM EDT WED MAY 25 2011

...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142>145-162>165-261800-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
200 PM EDT WED MAY 25 2011

...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:47 PM EDTAreal Flood WarningCLELucas, Wood16 hr
May 25, 2:57 PM EDTSpecial Marine WarningCLE2 hr
May 25, 3:33 PM EDTSevere Thunderstorm WarningCLELucas, Wood57 min
May 25, 4:03 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky57 min
May 25, 4:10 PM EDTSevere Thunderstorm WarningCLEHancock50 min
May 25, 4:24 PM EDTTornado WarningCLEHancock51 min
May 25, 4:25 PM EDTAreal Flood WarningCLEHancock14 hr
May 25, 4:57 PM EDTTornado WarningCLEHancock, Sandusky, Seneca, Wood63 min
May 25, 5:01 PM EDTSpecial Marine WarningCLE119 min
May 25, 5:15 PM EDTAreal Flood WarningCLEOttawa, Sandusky, Seneca13 hr
May 25, 5:24 PM EDTTornado WarningCLESandusky, Seneca51 min
May 25, 5:34 PM EDTTornado WarningCLEHancock41 min
May 25, 5:48 PM EDTSevere Thunderstorm WarningCLEErie, Huron42 min
May 25, 5:54 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot51 min
May 25, 6:00 PM EDTAreal Flood WarningCLECrawford, Erie, Huron, Wyandot12 hr
May 25, 6:03 PM EDTTornado WarningCLEErie, Huron57 min
May 25, 6:17 PM EDTSevere Thunderstorm WarningCLEAshland, Richland58 min
May 25, 6:26 PM EDTSevere Thunderstorm WarningCLELorain49 min
May 25, 6:36 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca54 min
May 25, 6:42 PM EDTAreal Flood WarningCLECuyahoga, Huron, Lorain, Medina5 hr
May 25, 6:44 PM EDTSpecial Marine WarningCLE2 hr
May 25, 6:45 PM EDTSevere Thunderstorm WarningCLECuyahoga45 min
May 25, 6:53 PM EDTSevere Thunderstorm WarningCLELorain, Medina67 min
May 25, 7:00 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot60 min
May 25, 7:01 PM EDTSpecial Marine WarningCLE119 min
May 25, 7:09 PM EDTFlash Flood WarningCLECuyahoga, Lorain, Medina4 hr
May 25, 7:19 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake41 min
May 25, 7:20 PM EDTSevere Thunderstorm WarningCLEPortage, Summit40 min
May 25, 7:21 PM EDTFlash Flood WarningCLEAshland, Crawford, Marion, Morrow, Richland, Wyandot6 hr
May 25, 7:31 PM EDTTornado WarningCLESummit29 min
May 25, 7:37 PM EDTSevere Thunderstorm WarningCLEAshland, Wayne38 min
May 25, 7:42 PM EDTAreal Flood WarningCLEGeauga, Lake, Portage, Summit, Wayne5 hr
May 25, 7:50 PM EDTSevere Thunderstorm WarningCLEAshtabula55 min

Nearby

Flood Watches in Ohio, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.